# SDR 2012FA0000691

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,813 hours, 29,767 cycles
- Engine: Pwa JT8D1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A HAND SET DOES NOT RESET WHEN RETURNED TO CRADDLE, CALL AURAL ALERT DOES NOT WORK.
